Open Access
2003-2004 Convergence almost everywhere and divergence everywhere of Taylor and Dirichlet series.
F. Bayart, S. V. Konyagin, H. Queffélec
Author Affiliations +
Real Anal. Exchange 29(2): 557-587 (2003-2004).


Recent results concerning the convergence almost everywhere or divergence everywhere of Dirichlet series $\sum a_nn^{it}$ appeared in the literature, revealing significant differences with the case of trigonometric series $\sum a_n e^{int}$. In this work, we prove in several cases the optimality of these results. We also discuss the statistical effect of a change of signs, by considering $\sum \pm a_nn^{it}$. According to the way (probabilistic or topological) this change of signs is made, the properties of the resulting series are quite different, and can also be applied to the theory of power series.


Download Citation

F. Bayart. S. V. Konyagin. H. Queffélec. "Convergence almost everywhere and divergence everywhere of Taylor and Dirichlet series.." Real Anal. Exchange 29 (2) 557 - 587, 2003-2004.


Published: 2003-2004
First available in Project Euclid: 7 June 2006

zbMATH: 1068.42005
MathSciNet: MR2083797

Primary: 42A20 , 42A32 , 42A61

Keywords: Dirichlet series , everywhere divergence , quasi-sure property

Rights: Copyright © 2003 Michigan State University Press

Vol.29 • No. 2 • 2003-2004
Back to Top